MathSciNet Relay Station
MathSciNet bibliographic data
MR2805749 18A30 (18B15 18B25)
Lack, Stephen An embedding theorem for adhesive categories. Theory Appl. Categ. 25 (2011), No. 7, 180–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement